# SDR DXTA2008102903327

- Difficulty date: October 28, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N301QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800010
- Aircraft time: 3,428 hours, 2,368 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Condition: Out Of Adjust
- Location: Brake System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL AT 60-70 KTS THE RED "NO TAKEOFF" AND AMBER PARKING BRAKE LOW PRESSURE CAS MSG ILLUMINATED.  T/O WAS ABORTED.  PARKING BRAKE HANDLE WAS IN THE RELEASED (DOWN) POSITION.  ADJUSTED PARKING BRAKE SWITCH MM. CHAPTER 32-42-70. OPS CHECKS NORMAL.
